ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Уточнение теоремы Каратеодори-Рисса

Даниелян, Э. А. and Мовсисян, Г. С. (1989) Уточнение теоремы Каратеодори-Рисса. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (3). pp. 105-108. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
941Kb

Item Type:Article
Additional Information:Կարաթեոդորի-Ռիսի թեորեմի ճշգրտումը; The Carateodory-Riss theorem improvement
Uncontrolled Keywords:Դանիելյան Է. Ա., Մովսիսյան Գ. Ս., Danielian E. A., Movsissian G. S.,
Subjects:Q Science > QA Mathematics
ID Code:5525
Deposited By:NAS Reports
Deposited On:09 Apr 2013 10:32
Last Modified:07 Jun 2020 18:53

Repository Staff Only: item control page